# SDR CA970922027

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: C6PF11573
- Condition: Leaking
- Location: Nr5 Cell
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: K, O

## Discrepancy

(CAN) DURING CLIMB AFT FUEL LOW PRESSURE LIGHT CAME ON, FOLLOWED SHORTLY BY BOOST PUMP LOW PRESSURE. EMERGENCY BOOST SELECTED AND THIS WORKED TEMPORARILY TO RESTORE FUEL PRESSURE, BUT LOW PRESSURE LIGHTS CAME ON AGAIN WITH ERRATIC FUEL FLOW. LEFT ENGINE FLAMED OUT BECAUSE OF FUEL STARVATION. INSPECTION FOUND THE FLAPPER VALVE IN THE NR5 FUEL COLLECTOR CELL WAS LEAKING AS IT WAS WORN. IN VIEW OF LOW FUEL LOAD AND NOSE UP ATTITUDE, EXCESSIVE GRAVITY DRAINED NR5 CELL AND LIKELY CAUSED STARVATION. SB 6/269 WHICH COVERS FLAPPER MALFUNCTION, HAD BEEN DONE.
